Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vomiting,yellow phlegm,semi solid stool.

my daughter is 4 yrs 6 months, yesterday morning she woke up saying she felt like vomiting , what came out was a little yellow liquid , then later she passed semi solid stool , vomited again after having lunch, but was fine later,today she woke up with a stomach ache and again passed semi solid stool, vomited at 5pm after having banana, all tht came out was the banana............ plz help
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. it is an infection of the intestines.called foodpoisoning. if it is not promptly treated in time it may leed to diarrhoea. i advise you to consult a pediatrition for diagnosis & treatment.
besides you give him dilute milk, curd rice, dilute poridge.
dont give him fruits, nonvegitarian, & outside foods for few days. dont worry he will be fine.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor